# SDR AALA20120307002

- Difficulty date: March 7, 2012
- Submitted: March 8, 2012
- Operation: Air carrier
- Aircraft: N473AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49648
- Aircraft time: 68,443 hours, 36,459 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR, OUTER SKIN HAS 2 LARGE DENTS BETWEEN NUMBERS 4 AND 5 BEAMS APPROXIMATELY 2 AND 3 FEET FROM FORWARD EDGE.  REPLACED WITH NEW SKIN PER ESO 80174.
